Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
Götze, F., & Gusakova, A. (2017). On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA, 179(3), 251-265. doi:10.4064/aa8333-2-2017
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic integers"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung